CureZone   Log On   Join
Re: Question for the ladies
 
jenlogan Views: 1,701
Published: 17 years ago
 
This is a reply to # 281,214

Re: Question for the ladies


Oh yes, I am feeling very irritated and looking very bloated lately so I know it's definetly coming! :) It sounds like your period problems are related to the pill more then detoxing. Maybe you should try vitex to regulate it. Vitex is an herb used for hormonal imbalances and fertility. I used it for my hormone imbalance and it worked wonderfully. The only thing is, vitex doesn't work this quickly for everyone; in fact, it can take a couple months for most people to notice the difference. The reason I noticed vitex working so quickly was because my hormone imbalance was really bad (I was estrogen-dominant). I don't know if the pill causes hormone imbalance or not or how it could mess up periods, but if you are interested, you could do some research on it through Google.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.406 sec, (1)